# SDR DL72S981676

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405DA
- Make and model: Boeing 727232
- Aircraft serial: 21149
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6518522
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF 4-58560-3AD, A CRACK WAS FOUND IN THE VERTICAL FLANGE OF THE WING TO FUSELAGE UPPER ATTACH CHORD.  THE CRACK PROPAGATES FROM THE EDGE OF THE CHORD ABOVE THE 2 FWD MOST FASTENER HOLES AND TRAVELS DOWN, THRU THE ENTIRE THICKNESS OF THE HORIZ FLANGE.  REPAIRED PER ERA 332037-14AD.
